# SDR DALA12003566316

- Difficulty date: July 6, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 45,557 hours, 5,752 cycles
- System (JASC): 2612 · Fire Detection
- Part: Computer
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACH DURING GEAR EXTENSION, CREW RECEIVED WHEEL WELL FIRE INDICATION.  AFTER LANDING, VERIFIED NO FIRE PRESENT.  MAINTENANCE INSPECTED AREA, NO EVIDENCE OR INDICATION OF FIRE.  MAINTENANCE THEN REPLACED LEFT CENTRAL MAINTENANCE COMPUTER PER AMM 45-10 AND INSTALLED SOFTWARE, FIRE INDICATION DISAPPEARED.  PERFORMED GROUND TEST OF FIRE DETECTION, OPS CHECKED OK
